# SDR ASAA2020011531854

- Difficulty date: December 31, 2019
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 21,628 hours, 7,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750240
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT TRANSITION PANEL HAS CORR ON TOP AND BOTTOM OF PANEL BETWEEN STA 727B TO 767. GROUNDED - YES. REMOVED CORR FROM AFT CARGO RT TRANSITION PANEL BETWEEN STA 727B TO 767, OUT OF LIMITS IAW SRM 53 00 53 1A 2, FIG 103, DETAIL D. REPAIRED TRANSITION PANEL IAW SRM 53 00 53 2R 6 W .6 O .040 R .029 L 1" D .011.
